# SDR TWYA201502183241

- Difficulty date: February 11, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N590TW
- Make and model: Pilats PC1245
- Aircraft serial: 235
- Aircraft time: 10,029 hours, 12,656 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Condition: Failed
- Location: Propeller Hub
- Component: Propeller, Hartzl, HCE4A3D
- Component part number: HCE4A3D
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PITCH TRIM BRACKET SCREWS FAILED INTERNAL.
